Alert archive / Minnesota / Special Weather Statements in 2015

Special Weather Statement, NWS Twin Cities, MN

August 6, 20154 counties in Minnesota

NWS Twin Cities, MN issued this special weather statement at Aug 6, 2015, 8:52 PM CDT for 4 counties in Minnesota. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 6, 2015, 8:52 PM CDT (01:52 UTC)
Expired
Aug 6, 2015, 9:15 PM CDT
In force
23 min
Issued by
NWS Twin Cities, MN

Counties Blue Earth County, MN, Le Sueur County, MN, Nicollet County, MN, Waseca County, MN

The radar

The Minneapolis radar (KMPX), 92 km from the middle of the area, began a volume at 01:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 1.9 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2015-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 583 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2015-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 181 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
583 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
857 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
181 m²/s²
0-3 km storm-relative helicity
264 m²/s²
Significant tornado parameter
0.4
Supercell composite
5.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

505 
WWUS83 KMPX 070152
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
852 PM CDT THU AUG 6 2015
 
MNZ074>076-083-084-070215-
BROWN-WASECA-LE SUEUR-BLUE EARTH-NICOLLET-
852 PM CDT THU AUG 6 2015

...VERY HEAVY RAIN AND LOCALIZED MINOR FLOODING EXPECTED...

VERY HEAVY RAIN WITH THE POTENTIAL FOR LOCALIZED FLOODING WILL AFFECT
THE FOLLOWING COUNTIES...

BROWN...WASECA...LE SUEUR...BLUE EARTH...NICOLLET...

AT 850 PM CDT...VERY HEAVY RAIN WITH THE POTENTIAL FOR LOCALIZED 
FLOODING WAS OVER NICOLLET COUNTY AND DRIFTING TO THE SOUTH AND 
EAST. RAINFALL RATES OF 1 TO 2 INCHES PER HOUR WILL OCCUR IN 
LOCALIZED AREAS. 

LOCATIONS IMPACTED INCLUDE...
MANKATO...NEW ULM...NORTH MANKATO...ST. PETER...WASECA...
MONTGOMERY...LAKE CRYSTAL...LE CENTER...EAGLE LAKE...JANESVILLE...
WATERVILLE AND NICOLLET.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 U.S. HIGHWAY 14 BETWEEN MILE MARKERS 99 AND 158.
 U.S. HIGHWAY 169 BETWEEN MILE MARKERS 41 AND 74.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...AS WELL AS FARM AND COUNTRY ROADS. DO NOT
ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE.

LAT...LON 4408 9437 4411 9437 4410 9449 4412 9459
      4444 9453 4444 9353 4395 9354
TIME...MOT...LOC 0150Z 268DEG 0KT 4431 9418 
$$

JLT

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Aug 6, 6:28 PM CDT, 2 hours 24 minutes earlier.

Area forecast discussion, Aug 6, 6:28 PM CDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
628 PM CDT THU AUG 6 2015

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 345 PM CDT THU AUG 6 2015

CURRENT SURFACE PRESSURE ANALYSIS INDICATES A LOW MOVING TO THE EAST
ACROSS EASTERN SD WITH A WARM FRONT STRETCHED OUT ACROSS WEST
CENTRAL AND SOUTHWEST MINNESOTA. IN ADDITION...A PRONOUNCED
SHORTWAVE IS CURRENTLY NOSING INTO THE FORECAST AREA THIS AFTERNOON.
SOLAR HEATING IS YIELDING SBCAPE BETWEEN 15000-2500 J/KG IN THE
WESTERN FORECAST AREA. THEREFORE...WE ARE SEEING NUMEROUS
THUNDERSTORMS WITH DEEP CORES IN THIS AREA. THERE IS SUFFICIENT DEEP
LAYER EFFECTIVE SHEAR TO PRODUCE MULTICELL TO SUPERCELL STRUCTURE.
THIS SUPPORTS WHAT WE'RE SEEING ON RADAR...WITH A COUPLE HEALTHY
MESOCYCLONES. THESE STORMS WILL CONTINUE EAST AHEAD OF THE LARGE
SCALE FORCING THAT IS MOVING THIS WAY. STORM COVERAGE SHOULD
INCREASE...BUT THE SEVERITY OF CONVECTION IS ALSO EXPECTED TO
DIMINISH BY THE TIME THE STORM MAKE IT INTO EASTERN MN AND WESTERN
WI DUE TO LESS INSTABILITY. THE HAIL AND WIND THREAT IN
WESTERN/CENTRAL MN WILL HE HIGHEST BETWEEN 4 PM AND 9 PM. THERE IS
ALSO A CHANCE OF A TORNADO OR TWO LATE THIS AFTERNOON IN WESTERN MN
GIVEN THE NW-SE ORIENTATED BOUNDARY...LOWER LCL VALUES...AND MODEST
0-3KM CAPE AND 0-1KM SHEAR. THE COLD FRONT WILL PASS THROUGH THE
AREA TOMORROW MORNING AND SHIFT THE CONVECTION FARTHER EAST INTO
WISCONSIN.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 345 PM CDT THU AUG 6 2015

THE LONG TERM CONCERN REMAINS THE CONVECTIVE THREAT OVER THE
WEEKEND...WITH DRYING AND A WARMING TREND DEVELOPING INTO NEXT
WEEK.

THE INITIAL RAIN THREAT WILL BE LATE FRIDAY NIGHT INTO SATURDAY.
ASSOCIATED WITH THE NEXT FRONTAL SYSTEM DROPPING INTO THE REGION
FROM NORTHERN MN AND THE DAKOTAS. MCS DEVELOPMENT WILL BE POSSIBLE
OVER NEBRASKA/SOUTH DAKOTA REGION LATER FRIDAY NIGHT AS A WAVE
TOPS THE UPPER RIDGE. THE MAIN TROUGH DIGS A BIT SOUTH OVER HE
DAKOTAS AND MN DRAGGING A FRONTAL BOUNDARY INTO NORTHWEST MN. WILL
CONTINUE THE SMALLER CHANCE POPS FOR THIS AS IT MOVES INTO THE
AREA.

THEN TIMING OF THE TRANSLATION OF THE UPPER TROUGH AND ATTENDANT
SURFACE FRONT WILL BE THE MAIN ISSUE FOR THE REST OF THE WEEKEND
AND EARLY MONDAY. WILL CONTINUE THE CHANCE POPS DEVELOPING OVER
THE ENTIRE CWA INTO SATURDAY NIGHT...AND EXITING THE SUNDAY
NIGHT/MONDAY MORNING. THE BEST CHANCE APPEARS TO BE WITH THE
FRONTAL PASSAGE SUNDAY AFTERNOON/SUNDAY NIGHT.

THEREAFTER...THE LONG RANGE MODELS ARE IN GOOD AGREEMENT WITH
HEIGHTS RISING OVER THE CENTRAL CONUS AS THE EASTERN CONUS TROUGH
MOVES EAST. THIS SHOULD PROVIDE A DRY TREND FOR THE AREA THROUGH
AT LEAST MIDWEEK...ALONG WITH A WARMING TREND THROUGH THURSDAY.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 630 PM CDT THU AUG 6 2015

WE EXPECT SCATTERED STORMS TO AFFECT THE MN PORTION OF THE AREA
THROUGH 06Z OR SO. MAY WORK INTO WESTERN WISCONSIN AS WELL...BUT
SHOULD BE MORE SHOWERS. SURFACE LOW AND COLD FRONT TO TRAVEL INTO
EAST CENTRAL MN TOWARD 12Z FRI...WHICH SHOULD END ANY THREAT OF
-SHRA. THEN IFR/LIFR CIG/BR POSSIBLE IN THE WAKE OF THE LOW/FRONT
FOR A FEW HOURS AFTER PASSAGE AND THEN VFR DEVELOPING THROUGH 4Z
WEST...AND 18Z IN EASTERN MN AND A BIT LATER INTO WISCONSIN.

KMSP...
THUNDER THREAT STILL LOOKS GOOD IN THE 02Z-06Z PERIOD. CIGS
DROPPING AND -SHRA ENDING AROUND 09Z OR SO...WITH PERIOD OF IFR
LIKELY IN THE MORNING. CIGS IMPROVING THROUGH 15Z AND BECOMING VFR
THROUGH 21Z FRI.

/OUTLOOK FOR KMSP/
FRI NIGHT...VFR. WINDS LIGHT AND VRB BECOMING S 5-10 KT.
SAT...MVFR CIGS PSBL LATE...CHC OF -TSRA. S WINDS 5-10KT.
SUN....VFR...CHC MVFR CIGS -TSRA. SW WINDS 5-9 KTS BECOMING
NW 8 KTS SUN AFTERNOON.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

SHORT TERM...CLF
LONG TERM...DWE
AVIATION...DWE
Hazardous weather outlook, Aug 6, 12:59 PM CDT, 7 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1259 PM CDT THU AUG 6 2015

MNZ041-042-047>049-054>058-064-065-073-074-071800-
DOUGLAS-TODD-STEVENS-POPE-STEARNS-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-YELLOW MEDICINE-RENVILLE-REDWOOD-BROWN-
1259 PM CDT THU AUG 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...SOUTH CENTRAL MINNESOTA...SOUTHWEST MINNESOTA AND
WEST CENTRAL MINNESOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL BECOME MORE NUMEROUS LATER TODAY
AND TONIGHT. A FEW STORMS MAY BE SEVERE WITH LARGE HAIL...DAMAGING
WINDS...AND HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NON-SEVERE THUNDERSTORMS MAY CONTINUE INTO EARLY FRIDAY
MORNING...WITH ADDITIONAL THUNDERSTORM CHANCES LATE FRIDAY NIGHT
THROUGH MONDAY. THE RISK OF SEVERE WEATHER APPEARS LOW AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED.

MNZ043>045-050>053-059>063-066>070-075>078-082>085-091>093-
WIZ014>016-023>028-071800-
MORRISON-MILLE LACS-KANABEC-BENTON-SHERBURNE-ISANTI-CHISAGO-
WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-MCLEOD-SIBLEY-CARVER-
SCOTT-DAKOTA-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE-
1259 PM CDT THU AUG 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...
SOUTHEAST MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NUMEROUS SHOWERS AND THUNDERSTORMS ARE LIKELY BEGINNING LATE THIS
AFTERNOON AND LASTING INTO TONIGHT. A FEW STRONG STORMS ARE
POSSIBLE LATER ON TODAY AND TONIGHT. HAIL AND WIND CAN NOT BE
RULED OUT...BUT WE THINK THE BIGGEST HAZARD IS THE HEAVY RAIN
THREAT AND POTENTIAL FOR FLASH FLOODING IN URBAN AREAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NON-SEVERE THUNDERSTORMS MAY CONTINUE INTO EARLY FRIDAY
MORNING...WITH ADDITIONAL THUNDERSTORM CHANCES LATE FRIDAY NIGHT
THROUGH MONDAY. THE RISK OF SEVERE WEATHER APPEARS LOW AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Special weather statement, Aug 6, 8:13 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
813 PM CDT THU AUG 6 2015

MNZ074>076-083-070200-
BROWN-LE SUEUR-BLUE EARTH-NICOLLET-
813 PM CDT THU AUG 6 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN BLUE EARTH...EAST
CENTRAL BROWN...EASTERN NICOLLET AND SOUTHWESTERN LE SUEUR
COUNTIES...

AT 812 PM CDT...A STRONG THUNDERSTORM WAS OVER COURTLAND...OR NEAR
NEW ULM...MOVING EAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MANKATO...NEW ULM...NORTH MANKATO...ST. PETER...LAKE CRYSTAL...EAGLE
LAKE...NICOLLET...KASOTA...COURTLAND...CLEVELAND...JUDSON AND OSHAWA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 U.S. HIGHWAY 14 BETWEEN MILE MARKERS 107 AND 138.
 U.S. HIGHWAY 169 BETWEEN MILE MARKERS 43 AND 71.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTH CENTRAL MINNESOTA.

LAT...LON 4422 9449 4442 9429 4438 9376 4399 9396
TIME...MOT...LOC 0112Z 290DEG 30KT 4429 9434

JLT
Special weather statement, Aug 6, 8:15 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
815 PM CDT THU AUG 6 2015

MNZ047-048-055-070315-
POPE-SWIFT-STEVENS-
815 PM CDT THU AUG 6 2015

...VERY HEAVY RAIN AND LOCALIZED MINOR FLOODING EXPECTED...

VERY HEAVY RAIN WITH THE POTENTIAL FOR LOCALIZED FLOODING WILL AFFECT
THE FOLLOWING COUNTIES...

POPE...SWIFT...STEVENS...

AT 815 PM CDT...VERY HEAVY RAIN WITH THE POTENTIAL FOR LOCALIZED
FLOODING WAS OVER LAKE HASSEL.

HEAVY RAIN WILL BE NEAR...
  LAKE HASSEL AROUND 825 PM CDT.

OTHER LOCATIONS IMPACTED BY HEAVY RAIN INCLUDE CLONTARF...SWIFT FALLS
AND GILCHRIST.

THIS INCLUDES U.S. HIGHWAY 59 BETWEEN MILE MARKERS 148 AND 158.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE.

LAT...LON 4549 9595 4550 9522 4541 9523 4541 9525
      4533 9525 4532 9526 4533 9594
TIME...MOT...LOC 0115Z 268DEG 19KT 4540 9562

JLT
Local storm report, Aug 6, 8:27 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
827 PM CDT THU AUG 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0827 PM     HEAVY RAIN       3 ESE NEW ULM           44.29N 94.41W
08/06/2015  M2.00 INCH       NICOLLET           MN   CO-OP OBSERVER

            FELL IN HALF AN HOUR.

&&

CARLYON
Local storm report, Aug 6, 8:42 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
842 PM CDT THU AUG 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             1 E MANKATO             44.16N 93.96W
08/06/2015  M0.75 INCH       BLUE EARTH         MN   TRAINED SPOTTER

&&

CARLYON
Local storm report, Aug 6, 8:51 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
851 PM CDT THU AUG 06 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HAIL             1 SW MANKATO            44.15N 94.01W
08/06/2015  M1.00 INCH       BLUE EARTH         MN   TRAINED SPOTTER

&&

CARLYON
Special weather statement, Aug 6, 8:52 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
852 PM CDT THU AUG 6 2015

MNZ074>076-083-084-070215-
BROWN-WASECA-LE SUEUR-BLUE EARTH-NICOLLET-
852 PM CDT THU AUG 6 2015

...VERY HEAVY RAIN AND LOCALIZED MINOR FLOODING EXPECTED...

VERY HEAVY RAIN WITH THE POTENTIAL FOR LOCALIZED FLOODING WILL AFFECT
THE FOLLOWING COUNTIES...

BROWN...WASECA...LE SUEUR...BLUE EARTH...NICOLLET...

AT 850 PM CDT...VERY HEAVY RAIN WITH THE POTENTIAL FOR LOCALIZED
FLOODING WAS OVER NICOLLET COUNTY AND DRIFTING TO THE SOUTH AND
EAST. RAINFALL RATES OF 1 TO 2 INCHES PER HOUR WILL OCCUR IN
LOCALIZED AREAS.

LOCATIONS IMPACTED INCLUDE...
MANKATO...NEW ULM...NORTH MANKATO...ST. PETER...WASECA...
MONTGOMERY...LAKE CRYSTAL...LE CENTER...EAGLE LAKE...JANESVILLE...
WATERVILLE AND NICOLLET.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 U.S. HIGHWAY 14 BETWEEN MILE MARKERS 99 AND 158.
 U.S. HIGHWAY 169 BETWEEN MILE MARKERS 41 AND 74.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...AS WELL AS FARM AND COUNTRY ROADS. DO NOT
ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE.

LAT...LON 4408 9437 4411 9437 4410 9449 4412 9459
      4444 9453 4444 9353 4395 9354
TIME...MOT...LOC 0150Z 268DEG 0KT 4431 9418

JLT

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 8:13 PM CDTSpecial Weather StatementMPXNicollet47 min
Aug 6, 8:15 PM CDTSpecial Weather StatementMPXSwift2 hr
Aug 6, 9:02 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Nicollet43 min
Aug 6, 11:45 PM CDTSpecial Weather StatementMPXWright2 hr

Nearby

Special Weather Statements in Minnesota, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.